| Catalog Number |
221836154 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/07/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint #(b)(4).D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported that the screw came out of trial.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information that has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : it was reported that the screw came out of trial.The product was returned to depuy synthes for evaluation.Visual inspection of the returned sample revealed that the pin trl lnr 10d 540dx36id had the snap ring and the screw not attached.Both were not returned for evaluation.The observed condition of the device can be attributed to excessive force applied to the liner trial during tightening.Over-tightening the threaded insert can cause the snap ring to disassemble or break from the screw.The device also exhibited slight scratches both on the inside and outside surfaces.This type of damage is consistent with the device being in contact with other tools and hard edges during assembling/disassembling the device.Properly handling and attention to the approved use of the device diminished the risk of failure.A dimensional inspection was not performed since it was not applicable to the complaint condition.A functional evaluation was not performed since it was not applicable to the complaint condition.The overall complaint was confirmed as the observed condition of the pin trl lnr 10d 540dx36id would have contributed to the complained device issue.Based on the investigation findings, the potential cause is traced to unintended use error and it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot : a device history record (dhr) review or manufacturing records evaluation (mre) was not possible because the date code (cy0605) provided is not a valid finished goods lot number.